Alert archive / Pennsylvania / Special Weather Statements in 2012
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at May 15, 2012, 11:05 PM EDT for 4 counties in Pennsylvania. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2012, 11:05 PM EDT (03:05 UTC)
- Expired
- May 16, 2012, 12:00 AM EDT
- In force
- 55 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Bucks County, PA, Chester County, PA, Delaware County, PA, Montgomery County, PA
The radar
The Philadelphia radar (KDIX), 80 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 3.1 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 254 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 438 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
436
WWUS81 KPHI 160305
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1105 PM EDT TUE MAY 15 2012
PAZ067>070-160400-
BUCKS PA-CHESTER PA-DELAWARE PA-MONTGOMERY PA-
1105 PM EDT TUE MAY 15 2012
...STRONG THUNDERSTORMS WILL AFFECT BUCKS...CHESTER...DELAWARE AND
MONTGOMERY COUNTIES...
AT 1102 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES SOUTH OF
ALLENTOWN TO 9 MILES NORTH OF WEST CHESTER TO 9 MILES SOUTHWEST OF
WEST CHESTER...MOVING EAST AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR
TRAPPE...SCHWENKSVILLE AROUND 1115 PM...SELLERSVILLE...WEST CHESTER
AROUND 1130 PM...SILVERDALE...PERKASIE AROUND 1145 PM...WEST NORRITON
AND DEVON-BERWYN AROUND MIDNIGHT.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORMS.
LAT...LON 4038 7550 4045 7507 4042 7506 4040 7503
4009 7521 4009 7522 4006 7526 4004 7524
3987 7534 3979 7593
$$
FORECASTER: HEAVENERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 15, 9:59 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, May 15, 9:59 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 959 PM EDT TUE MAY 15 2012 .SYNOPSIS... A WEAK FRONTAL SYSTEM AND LOW PRESSURE AREA ACROSS THE REGION TONIGHT WILL REMAIN INTO EARLY WEDNESDAY BEFORE DISSIPATING. ANOTHER COLD FRONT FROM THE GREAT LAKES WILL CROSS THE AREA LATER WEDNESDAY. HIGH PRESSURE FROM THE UPPER GREAT LAKES WILL BUILD OVER THE AREA THURSDAY AND FRIDAY. THE HIGH WILL CREST OVER THE AREA THIS WEEKEND BEFORE MOVING OFF INTO THE ATLANTIC NEXT MONDAY. A WEAK AREA OF LOW PRESSURE WILL APPROACH THE AREA DURING THE FIRST PART OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... LATE THIS EVENING, AN IMPULSE WAS APPROACHING FROM THE SOUTHWEST AND WAS TAPPING DECENT INSTABILITY AND MOISTURE. THIS WAS RESULTING IN CONVECTION FROM NORTH CENTRAL NEW JERSEY TO THE MARYLAND WESTERN SHORE. WE THINK THIS ALL WILL LOSE SOME STRENGTH OVERNIGHT, BUT THROUGH MIDNIGHT WE'VE INCREASED POPS AND PUT IN THE MENTION OF POSSIBLE HEAVY RAIN MAINLY SOUTHWEST. ALSO LATE THIS EVENING, THE SURFACE HIGH TO THE EAST WAS RIDGING BACK INTO OUR AREA ENOUGH TO STRENGTHEN STABLE AIR NEAR THE IMMEDIATE COAST. NAM SURFACE COMPUTED LI VALUES WERE MATCHING OBSERVED VALUES FAIRLY CLOSELY, AND LOW CLOUDS AND SOME FOG WERE ASSOCIATED WITH POSITIVE LI VALUES. WE USED THE MODEL'S DEPICTION OF THE INDEX TO ARRIVE AT AN AREA WHERE LOW CLOUDS AND FOG ARE FORECAST. AN SPS HAS BEEN ISSUED FOR WHAT BASICALLY IS EASTERN NJ. TEMPERATURES TONIGHT WERE CHANGED TO ACCOUNT FOR THE MARINE LAYER; OTHERWISE THEY LOOKED OKAY. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... POTENTIALLY INTERESTING DAY TOMORROW IF A COUPLE OF PIECES CAN COINCIDE BETTER. FIRST THE GFS WAS NOT USED BECAUSE ITS FORECAST SFC DEW POINTS ARE TOO HIGH EVEN IF THERE WILL BE A LAG IN THE DROP OFF. ITS MOS GUIDANCE IS ABOUT 10F LOWER THAN THE MODEL, WHICH MAY BE A BIT MUCH ON THE OTHER END, BUT BELIEVE IT WILL VERIFY CLOSER. IN THE CENTRAL AND SOUTHERN PART OF OUR CWA THE FORECAST 850MB AND 925MB WINDS ARE FORECAST TO BE WEST WHICH IS NOT A GOOD DIRECTION FOR TSRAS TO BECOME ROBUST NEVERTHELESS EVEN FORM. WE SUPPOSE THAT THERE COULD BE A WINDOW AROUND NOON WHEN DEW POINTS ARE STILL HIGHER AND THE CONVECTIVE TEMP GETS REACHED. THEN ITS A WAITING GAME IF ANY OF THE MORE ORGANIZED CONVECTION CAN GET HERE BEFORE DOWNSLOPING AND A WESTERLY FLOW TAKES ITS TOLL. SUFFICE POPS WERE KEPT EITHER SLGT CHC OR LOW CHANCE. UP NORTH LATE IN THE AFTERNOON MIGHT BE MORE INTERESTING. UP THERE BETTER FORECAST SHEAR, MORE OF A SW WIND FLOW AT 850MB AND 925MB, THE ENTRANCE REGION OF THE 250MB JET MIGHT BE ABLE TO OVERCOME DECREASING MOISTURE DURING THE AFTERNOON. WHILE IT IS FORECAST TO BE DRIER ITS NOT THAT DRY. PLUS ALL OF THE FORECAST SOUNDINGS SHOWING PLENTY OF DOWNDRAFT CAPE AND DRY AIR AT MID LEVELS WELL WITHING PULSE SEVERE TSRA LEVELS. THE MESOSCALE CONVECTIVE MODELS OVERALL FAVOR PLACES FARTHER TO THE NORTHEAST, BUT ITS TOUGH TO DRAW THAT LINE IN THE SAND THIS EARLY. WHILE WE WILL NOT CARRY ENHANCED WORDING BECAUSE OF LOW POPS, WE DID KEEP MENTION IN THE HWO IN LINE WITH SPC'S CHANCES WITH US FAVORING THE POCONOS AND FAR NORTH NJ IF THE MORE ROBUST STORMS CAN MAKE IT. GIVEN THE WESTERLY FLOW AND UNANIMOUS FORECAST 925MB TEMPS, WE UPPED MAX TEMPS UPWARD. SLIGHTLY LOWER THAN STAT GUIDANCE BECAUSE OF THE FORMER AND THE HEAVIER RAIN OF THE PAST 24 TO 36 HOURS. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... MUCH OF THE EXTENDED PART OF THE FORECAST WILL FEATURE FAIR WEATHER AS HIGH PRESSURE ALOFT AND AT THE SFC WORKS ITS WAY ACROSS THE REGION. WEDNESDAY NIGHT...THERE WILL BE A FEW LINGERING SHOWERS AND TSTMS ACROSS THE NJ/DE AREA AS THE SFC COLD FRONT CROSSES THE AREA. DRIER AND COOLER AIR WILL ARRIVE FOR EARLY THU WITH OVERNIGHT LOWS THU IN THE LOW TO MID 40S ACROSS THE NRN AREAS AND UPPER 40S TO LOW 50S OVER THE REST OF THE AREA. UNDER MOSTLY SUNNY SKIES EACH DAY THU-SUN TEMPERATURES WILL RISE INTO THE 70S OVER MOST AREAS WITH READINGS COOLER ACROSS THE SRN POCONOS AND ALONG THE IMMEDIATE SHORELINE. OVERNIGHT LOWS WILL MOSTLY BE IN THE 40S AND LOW 50S FRI MORNING AND IN THE 50S REGION-WIDE SAT AND SUN MORNING. THE RETURN FLOW BEHIND THE DEPARTING HIGH PRESSURE SYSTEM WILL BRING INCREASED MOISTURE ACROSS THE AREA EARLY NEXT WEEK. THE UPPER HIGH WILL BE ON THE WANE WITH LOWERING HEIGHTS INDICATED AND A WEAK LOW ON THE 12Z GFS. AN INCREASED CHC FOR SHOWERS/TSTMS WILL BE OVER THE REGION THEN. SMALL CHC POPS ARE IN THE FCST FOR NOW COVERING MON NGT INTO EARLY WED. && .AVIATION /02Z WEDNESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. WE ARE CONTINUING THE TREND TOWARD MFVR/IFR CONDITIONS LATE THIS EVENING AND OVERNIGHT WITH THE WORST CONDITIONS FORECAST EAST. FORECAST SOUNDINGS ARE PRETTY MOIST TOWARD THE GROUND AND WITH LIGHT WINDS, WE DO FORECAST AN IFR CIG WITH SOME IFR VSBYS AT OUR FOGGIER OUTLYING TERMINALS. WITH WEST WINDS FORECAST TO OCCUR ON WEDNESDAY MORNING, WE BRING VFR CONDITIONS RAPIDLY TO ALL THE TERMINALS BY THE MIDDLE OF THE MORNING. WHILE THERE SHOULD BE SOME WIDELY SCATTERED CONVECTION AROUND, THE COVERAGE IS TOO LOW TO INCLUDE IN THE TAFS AT THIS TIME. BEST CHANCE NORTHERN TERMINALS AND AIRPORTS. OUTLOOK... WED NIGHT...SCATTERED SHOWERS DIMINISHING WITH MOSTLY VFR CONDITIONS BEHIND A DEPARTING FRONT. PATCHY FOG IS POSSIBLE THU BEFORE DAWN IF THE ARRIVING DRY AIR DOESN'T MIX DOWN FULLY OVERNIGHT. THU-SUN...VFR. PATCHY FOG POSSIBLE BEFORE DAWN FRI. && .MARINE... WE WILL LEAVE THE SCA MAINLY FOR SEAS UP THROUGH TONIGHT. THE SCA SWELLS HAVE REACHED ALL WATERS. WE ALSO HAVE ADDED FOG TO THE FORECAST, AND WE MAINTAIN THE POSSIBILITY OF SHOWERS/TSTMS (ALTHOUGH WE BELIEVE ANY TSTMS WOULD BE WEAKENING AND ELEVATED). BECAUSE WE HAD SUCH A HARD TIME REACHING THE SCA CRITERIA AND WAVEWATCH IS NOW BACKING OFF ON SEAS ON WEDNESDAY, WE WILL NOT EXTEND THE ADVISORY PAST TONIGHT WITH THIS PACKAGE. MOST OF THE FORECAST FIVE FOOT SEAS ARE FORECAST TO BE NEAR THE EASTERN EDGE OF OUR COASTAL WATERS. OTHERWISE, OUTSIDE OF ANY TSTMS, SOUTHERLY WINDS ARE NOT EXPECTED TO REACH SMALL CRAFT ADVISORY CONDITIONS. OUTLOOK... HIGH PRESSURE WILL BUILD OVER THE WATERS WITH SUB-SCA CONDITIONS EXPECTED FOR THE REGION WED NIGHT-SUN. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR ANZ450>455. && SYNOPSIS...O'HARA NEAR TERM...GIGI/DELISI SHORT TERM...GIGI LONG TERM...O'HARA AVIATION...GIGI/DELISI MARINE...GIGI/DELISI
Hazardous weather outlook, May 15, 3:08 PM EDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 308 PM EDT TUE MAY 15 2012 NJZ001-007>010-012>015-017>020-022-025>027-PAZ054-055-060>062- 067>071-161915- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- OCEAN-ATLANTIC-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 308 PM EDT TUE MAY 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW THUNDERSTORMS WEDNESDAY MAY BE CAPABLE OF PRODUCING LOCALLY GUSTY WINDS AND HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016-021-023-024-161915- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-CAPE MAY- ATLANTIC COASTAL CAPE MAY- 308 PM EDT TUE MAY 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-161915- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 308 PM EDT TUE MAY 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 15, 9:00 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
900 PM EDT TUE MAY 15 2012
PAZ060-160230-
BERKS PA-
900 PM EDT TUE MAY 15 2012
...A STRONG THUNDERSTORM WILL AFFECT BERKS COUNTY...
AT 858 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES NORTH OF LANCASTER...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR WERNERSVILLE AROUND 925 PM...
SINKING SPRING AROUND 935 PM...MOHNTON...WEST WYOMISSING...WHITFIELD
AROUND 940 PM...SHILLINGTON...WEST LAWN...WYOMISSING HILLS AROUND 945
PM...KENHORST AND WEST READING AROUND 950 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
AND VERY HEAVY RAIN WHICH COULD CAUSE FLOODING ON ROADWAYS AND POOR
DRAINAGE AREAS.
LAT...LON 4047 7578 4024 7569 4020 7577 4018 7595
4034 7619
NIERENBERGSpecial weather statement, May 15, 9:16 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 916 PM EDT TUE MAY 15 2012 NJZ008-010-012>015-019-020-022>027-160900- MORRIS-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- MERCER-NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...MORRISTOWN...SOMERVILLE... NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...MOORESTOWN... MOUNT HOLLY...JACKSON...HAMMONTON...CAPE MAY COURT HOUSE... OCEAN CITY...ATLANTIC CITY...LONG BEACH ISLAND... WHARTON STATE FOREST 916 PM EDT TUE MAY 15 2012 ...AREAS OF FOG THAT MAY BE LOCALLY DENSE EXPECTED TONIGHT... AREAS OF FOG WERE EXPECTED TO MOVE ONSHORE FROM THE ATLANTIC OCEAN AND INTO EASTERN NEW JERSEY TONIGHT. SOME OF THAT FOG COULD BE DENSE AND REDUCE THE VISIBILITY TO NEAR ONE-QUARTER MILE, THEREBY MAKING TRAVEL DIFFICULT. PLEASE BE CAREFUL IF YOU ARE OUT TONIGHT AND ENCOUNTER DENSE FOG. MPD
Special weather statement, May 15, 9:49 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
949 PM EDT TUE MAY 15 2012
PAZ060-061-067>069-160315-
BERKS PA-BUCKS PA-CHESTER PA-LEHIGH PA-MONTGOMERY PA-
949 PM EDT TUE MAY 15 2012
...STRONG THUNDERSTORMS WILL AFFECT BERKS...BUCKS...CHESTER...LEHIGH
AND MONTGOMERY COUNTIES...
AT 945 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS IN BERKS AND CHESTER COUNTIES...MOVING NORTHEAST
AT 20 MPH. VERY HEAVY RAIN WILL FALL FROM THESE STORM...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.
LAT...LON 4072 7563 4026 7496 3978 7606 3983 7604
3983 7602 3985 7603 3988 7600 3992 7600
3998 7599 4003 7594 4011 7595 4014 7589
4029 7610
NIERENBERGSpecial weather statement, May 15, 9:56 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
956 PM EDT TUE MAY 15 2012
NJZ008-010-012-160330-
MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
956 PM EDT TUE MAY 15 2012
...STRONG THUNDERSTORMS WILL AFFECT MIDDLESEX...MORRIS AND SOMERSET
COUNTIES...
AT 953 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS IN MORRIS AND SOMERSET COUNTIES. THESE STORMS
WERE MOVING SLOWLY EAST AT 10 MPH.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT SMALL HAIL AND...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORM.
LAT...LON 4041 7472 4056 7473 4062 7470 4064 7473
4070 7471 4073 7476 4091 7478 4091 7468
4096 7463 4100 7429 4090 7427 4090 7433
4086 7432 4074 7436 4067 7445 4067 7440
4061 7442 4060 7420 4059 7421
NIERENBERGSpecial weather statement, May 15, 10:48 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1048 PM EDT TUE MAY 15 2012
NJZ008-010-012-160345-
MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
1048 PM EDT TUE MAY 15 2012
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT MIDDLESEX...MORRIS
AND SOMERSET COUNTIES...
AT 1045 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 3 MILES NORTHEAST OF SOMERVILLE...
MOVING NORTHEAST AT 10 MPH. THE THUNDERSTORMS WILL BE NEAR
DUNELLEN...SOCIETY HILL AROUND 1100 PM...WATCHUNG...NORTH PLAINFIELD
AROUND 1115 PM...COLONIA...ISELIN AROUND 1130 PM...CHATHAM AND
MADISON AROUND 1145 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 4041 7461 4055 7475 4058 7472 4060 7472
4062 7470 4064 7472 4089 7437 4084 7432
4080 7436 4073 7437 4067 7445 4067 7440
4061 7443 4062 7431 4060 7430 4060 7424
HAYESSpecial weather statement, May 15, 11:05 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1105 PM EDT TUE MAY 15 2012
PAZ067>070-160400-
BUCKS PA-CHESTER PA-DELAWARE PA-MONTGOMERY PA-
1105 PM EDT TUE MAY 15 2012
...STRONG THUNDERSTORMS WILL AFFECT BUCKS...CHESTER...DELAWARE AND
MONTGOMERY COUNTIES...
AT 1102 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES SOUTH OF
ALLENTOWN TO 9 MILES NORTH OF WEST CHESTER TO 9 MILES SOUTHWEST OF
WEST CHESTER...MOVING EAST AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR
TRAPPE...SCHWENKSVILLE AROUND 1115 PM...SELLERSVILLE...WEST CHESTER
AROUND 1130 PM...SILVERDALE...PERKASIE AROUND 1145 PM...WEST NORRITON
AND DEVON-BERWYN AROUND MIDNIGHT.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORMS.
LAT...LON 4038 7550 4045 7507 4042 7506 4040 7503
4009 7521 4009 7522 4006 7526 4004 7524
3987 7534 3979 7593
FORECASTER: HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 8:19 PM EDT | Special Weather Statement | PHI | Hunterdon, Warren | 86 min |
| May 15, 8:46 PM EDT | Areal Flood Warning | PHI | Warren | 76 min |
| May 15, 9:56 PM EDT | Special Weather Statement | PHI | Morris, Somerset | 94 min |
| May 15, 10:48 PM EDT | Special Weather Statement | PHI | Somerset | 57 min |
| May 16, 2:20 AM EDT | Special Weather Statement | PHI | Mercer | 55 min |
| May 16, 10:36 AM EDT | Small Craft Advisory for Hazardous Seas | PHI | 7 hr | |
| May 15, 9:00 PM EDT | Special Weather Statement | PHI | Berks | 90 min |
| May 15, 9:49 PM EDT | Special Weather Statement | PHI | Berks, Bucks, Chester, Lehigh, Montgomery | 86 min |
| May 15, 10:45 PM EDT | Areal Flood Advisory | PHI | Chester | 57 min |
| May 15, 11:24 PM EDT | Areal Flood Advisory | PHI | Chester, Montgomery | 116 min |
| May 15, 11:38 PM EDT | Areal Flood Warning | PHI | Chester, Montgomery | 4 hr |
| May 16, 12:12 AM EDT | Areal Flood Advisory | PHI | Chester, Delaware, Montgomery | 3 hr |
| May 16, 12:20 AM EDT | Special Weather Statement | PHI | Delaware, Philadelphia | 55 min |
| May 16, 12:34 AM EDT | Flash Flood Warning | PHI | Chester, Delaware, Montgomery | 4 hr |
| May 16, 2:37 AM EDT | Areal Flood Warning | PHI | Philadelphia | 3 hr |
| May 16, 4:27 AM EDT | Areal Flood Warning | PHI | Delaware | 3 hr |
Nearby
Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.